| Model Number |
83779 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 09feb2024.It was reported that the coil could not be pushed in the middle of the angiography catheter.The target lesion was located in the gastric fundus vein.A 10mm x 30cm interlock was selected for use.During the procedure, the coil was advanced into stc microcatheter and it was found out that the coil could not be pushed in the middle of angiography catheter.Re-flushing with heparin saline was done but same issue occurred.The coil was withdrawn, and the procedure was completed with another of the same device.No complications were reported, and patient was stable post procedure.However, device analysis revealed that the main coil was detached.
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Only the main coil was returned.It was observed that the main coil was detached, bent and stretched at the coil arm section.No more damages were observed.The functional could not be performed due only the main coil was returned.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.